RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 32–49 (Mi mz2206)  

Rings of continuous functions and their maximal spectra

E. M. Vechtomov

Moscow State Pedagogical University

Full text: PDF file (5096 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 568–579

Bibliographic databases:

UDC: 519.48
Received: 23.12.1992

Citation: E. M. Vechtomov, “Rings of continuous functions and their maximal spectra”, Mat. Zametki, 55:6 (1994), 32–49; Math. Notes, 55:6 (1994), 568–579

Citation in format AMSBIB
\Bibitem{Vec94}
\by E.~M.~Vechtomov
\paper Rings of continuous functions and their maximal spectra
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 32--49
\mathnet{http://mi.mathnet.ru/mz2206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296009}
\zmath{https://zbmath.org/?q=an:0841.54013}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 568--579
\crossref{https://doi.org/10.1007/BF02110350}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600018}


Linking options:
  • http://mi.mathnet.ru/eng/mz2206
  • http://mi.mathnet.ru/eng/mz/v55/i6/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:102
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020